# SDR AALA202302167266

- Difficulty date: February 14, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N546UW
- Make and model: Airbus A320*
- Aircraft serial: 4885
- Aircraft time: 36,324 hours, 13,948 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8202030000
- Condition: Odor
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AT CRUISE AN ELECTRICAL BURNING ODOR / SMELL WAS DETECTED IN THE FORWARD GALLEY  AND APPEARED TO BE COMMING FROM THE #2 OVEN AFTER IT WAS USED. THE OVEN, CHILLER AND ALL ELECTRICAL ITEMS WERE TURNED OFF. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE #2 OVEN AND REPLACED IT PER AMM 25-35-19. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ODORS NOTED.
